# SDR P5CA2019091500180

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 74,234 hours, 12,254 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SLOW SPEED (60 KTS) RTO DUE TO CONFIG STAB EICAS MESSAGE & HORN. NO EXCEEDANCES, ABOVE MIN FUEL. CONTINUED AFTER ADJUSTING STAB TRIM. NOTED BY MAINTENANCE. NO MX ACTION REQUIRED, MCC NOTIFIED.
